Approximate nonclassical symmetries for the time-fractional KdV equations with the small parameter

Document Type : Research Paper


Department of Mathematics, Maku Branch, Islamic Azad University, Maku, Iran


In this paper, the Lie symmetry analysis is presented for the time-fractional KdV equation with the Riemann-Liouville derivative. We introduce a generalized approximate nonclassical method that is applied to differential equations with fractional order. In the sense of this symmetry, the vector fields of fractional KdV equation are obtained. The similarity reduction corresponding to the symmetries of the equation is constructed.


Volume 8, Issue 1
January 2020
Pages 111-118
  • Receive Date: 02 September 2018
  • Revise Date: 16 December 2018
  • Accept Date: 22 December 2018
  • First Publish Date: 01 January 2020